# SDR CA120309004

- Difficulty date: March 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 26,737 hours
- Engine: Ge CF343B1
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 601R1001113
- Condition: Cracked
- Location: Collector Bay
- Part time: 26,796 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND IN THE CENTER WING FUEL TANK FWD OF THE COLLECTOR TANK, INSIDE FUEL PANEL NR 510AB, LT SIDE AT WS29.42 WHILE DOING INSPECTION RJ2-57-900-320.  CRACK IS ON CLOSING ANGLE, PN: 601R10011-13.  THE CRACKED ANGLE IS ATTACHED TO THE VERTICAL MEMBER AND TO THE LOWER WING SKIN.  REPAIR PARTS WILL BE FABRICATED IN HOUSE AND HEAT TREATED IAW SRM 51-10-06 SECTION 3D.
